# SDR AWXA0001536

- Difficulty date: March 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS 520 RBL 24.75 HAS A CRACK IN THE RADIUS OF UPPER CHORD EXTENDING PAST STOP DRILL.  REMOVED EXISTING DOUBLERS; VERIFIED CRACK LENGTH; STOP DRILLED CRACK; VERIFIED CRACK TERMINATION AT STOP DRILL.  REINSTALLED DOUBLERS IAW SRM 51-30-2 PG 1.
